# SDR ASAA2016110718587

- Difficulty date: November 7, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 25,896 hours, 7,786 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START RECALL RECEIVED A PACK CAUTION LT LEFT PACK. ACFT GROUNDED. FOUND BAD AFT TRIM MOD VALVE.  REMOVED AND REPLACED THE VALVE & OPS NORMAL & FAULT CLEARED IAW AMM 21-62-01.
